MathSciNet Relay Station
MathSciNet bibliographic data
MR310680 (46 #9778) 47A50
Erdélyi, I.; Ben-Israel, A. Extremal solutions of linear equations and generalized inversion between Hilbert spaces. J. Math. Anal. Appl. 39 (1972), 298–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement